MAUDE Adverse Event Report: Covidien NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

Covidien NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number AB14W050200150
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of a nanocross elite pta balloon catheter device, for the treatment of a calcified lesion in the proximal and mid section of the left superficial femoral artery, a pin-hole balloon burst (balloon burst at, below, or unknown rated burst pressure) occurred on the second inflation.The vessel was post-dilated with a (medtronic) 5 x 150 nanocross.The balloon did not pass through a previously deployed stent.No resistance was encountered when advancing the device.The balloon was inflated with a (merit medical) inflation device using 50/50 contrast fluid.No damage was noted to the packaging and no issues were noted when removing the device from the hoop/tray.The ifu was followed without issue.It is not known at what pressure the balloon burst.The balloon did not detach during the procedure.The device was safely removed from the patient.The procedure was completed using a new (medtronic) 5 x 150 nanocross device.The patient was reported as alive, with no injury.No injury or intervention was associated with this event.No health consequences or impact were reported as a result of this event.No patient symptoms or complications have been reported as a result of this event.A monarch inflation device was used.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
Covidien
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Covidien
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50948212
Report Number2183870-2026-00484
Device Sequence Number9552504
Product Code LIT
UDI-Device Identifier00763000758189
UDI-Public(01)00763000758189(17)290717(10)C364748(20)06
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB14W050200150
Device Lot NumberC364748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured07/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown